RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 2, Pages 213–219 (Mi de8558)  

Ordinary Differential Equations

Stability of stochastic differential systems. The method of integral inequalities

A. A. Levakov

Belarusian State University, Minsk

Full text: PDF file (746 kB)

English version:
Differential Equations, 1995, 31:2, 196–202

Bibliographic databases:
UDC: 517.925.31
Received: 14.04.1993

Citation: A. A. Levakov, “Stability of stochastic differential systems. The method of integral inequalities”, Differ. Uravn., 31:2 (1995), 213–219; Differ. Equ., 31:2 (1995), 196–202

Citation in format AMSBIB
\Bibitem{Lev95}
\by A.~A.~Levakov
\paper Stability of stochastic differential systems. The method of integral inequalities
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 2
\pages 213--219
\mathnet{http://mi.mathnet.ru/de8558}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373782}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 2
\pages 196--202


Linking options:
  • http://mi.mathnet.ru/eng/de8558
  • http://mi.mathnet.ru/eng/de/v31/i2/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019